J. Aczél, J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, 1989.
 M. Akkouchi, Hyers-Ulam-Rassias Stability of nonlinear Volterra integral equations via a fixed point approach, Acta. Univ. Apulen. Math. Inform, 26 2011, 257-266.
 Q.H. Alqifiary, J. K. Miljanovic, Note on the stability of a system of differential equations Gen, 20(1) 2014,
 D. Amir, Characterizations of Inner Product Spaces, Birkhauser, Basel, 1986.
 T. Aoki, On the stability of the linear transformation in Banach spaces, Journal of the mathematical society of Japan, 2(1-2) (1950), 64-66.
 A. Bodaghi, I.A. Alias, M. Eshaghi Gordji, On the stability of quadratic double centralizers and quadratic multipliers: a fixed point approach, Journal of Inequalities and Applications, 2011(1) 2011,1-9.
 A. Bodaghi, I.A. Alias, M.H. Ghahramani1, Approximately cubic functional equations and cubic multipliers, Journal of Inequalities and Applications, 2011(1) 2011,1-8.
 A. Bodaghi, C. Park, O.T Mewomo, Multiquartic functional equations, Advances in Difference Equations, 2019(1) 2019,
 D.G. Bourgin, Approximately isometric and multiplicative transformations on continuous function rings, Duke Mathematical Journal,16(2) 1949, 385-397.
 J.B. Diaz, B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bulletin of the American Mathematical Society, 74(2) 1968, 305-309
 M. Eshdaghi Gordji, S. Shams, M. Ramezani, A. Ebadian, Approximately cubic double centralizers, Nonlinear functional Appl, 15(3) 2010, 503-512.
 D.H. Hyers, On the stability of the linear functional equation, Proceedings of the national academy of sciences of the United States of America, 27(4) 1941, 222-224.
 D.H. Hyers, G. Isac, T.M. Rassias, Stability of Functional Equation in Several Variables, Springer Science & Business Media. 1998.
 P. Jordan, J. Von Neumann, On inner products in linear metric spaces, Annals of Mathematics, 36(3) 1935, 719-723.
 K.W. Jun, H.M. Kim, The generalized Hyers-Ulam - Rassias stability of a cubic functional equation, Journal of Mathematical Analysis and Applications, 274(2) 2002, 867-878.
 K.W. Jun, H.M. Kim, On the Hyers-Ulam-Rassias stability of a general cubic functional equation, Mathematical Inequalities, and Applications, 6(2) 2003, 289-302.
 V. Kalvandi, M.E. Samei, New stability results for a sum-type fractional q-integrodifferential equation, J. Adv. Math. Stud,12(2) 2019, 201-209.
 R. Murali, A. Ponmana Selvan, Mittag-LefflerHyersUlam stability of linear differential equations of first order using Laplace transforms, Canad. J. Appl. Math, 2(2) 2020, 47-59.
 C. Park, A. Bodaghi, Two multi-cubic functional equations and some results on the stability in modular spaces, Journal of Inequalities and Applications 2020(1) 2020, 1-16.
 T.M. Rassias, On the stability of the linear mapping in Banach spaces, Proceedings of the American mathematical society 72(2) 1978, 297-300
 T.M. Rassias, The problem of S.M. Ulam for approximately multiplicative mappings, Journal of Mathematical Analysis and Applications, 246(2) 2000, 352-378.
 T.M. Rassias, On the stability of functional equations in Banach spaces, Journal of Mathematical Analysis and Applications 251(1) 2000, 264-284.
 T.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Applicandae Mathematica, 62(1) 2000, 23-130.
 T.M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic, Dordrecht, Boston and London, 2003.
 M.E. Samei, V. Hedayati, Sh. Rezapour, Existence results for a fraction hybrid differential inclusion with Caputo Hadamard type fractional derivative, Advances in Difference Equations, 2019(1) 2019, 1-15.
 F. Skof, Propriet locall e approssimazione di operatori. Rend sem Math Fis Milano, Rendiconti del Seminario Matematico e Fisico di Milano, 53(1) 1983, 113-129.
 S.M. Ulam, Problem in Modern Mathematics, Chapter VI, Science Editions, Wiley, New York, 1960.
 S.M. Ulam, A Collection of the Mathematical Problems, Interscience Publ. New York, 1960.
 J. Xue, Hyers-Ulam stability of linear differential equations of second order with constant coefficient, Italian Journal of Pure and Applied Mathematics, 32 2014, 419-424.